# SDR SWAA032185

- Difficulty date: September 30, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 50,611 hours, 47,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894481
- Part serial: 5189
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

DECLARED EMERGENCY, APU FIRE WARNING LIGHT ILLUMINATED, DISCHARGED BOTTLE.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FWD APU FIRE DETECTOR LOOP PER MM.
